ABitWrong if you feel up to it then give us a bit more information so that people know how best to advise.
For example, are you on ads as well? What is distressing you/making you cry?
Just to answer you initial question, the diazepam won't physically stop you crying. I am assuming that you have been prescribed them short term to cope with depression/stress/anxiety/some sort of shock or bereavement.
A small dose say 2-5 mg will just take the edge off things iykwim. They may make you less likely to cry, probably make you feel a little bit floaty or sleepy. A tiny bit like having a small amount of wine in the day?
The Doctor gave me some whils't switching AD's, they make you calmer, but for me I got a pounding head and felt hungover afterwards! Best taking them before bed, mine were 2mg as they are highly addictive.
ok, do you think you can ring out of hours gp or get someone to do it for you? Diazepam wont stop you crying but the gp may give you an overnight prescription to help you cope till tomorrow - you sound as though you have a lot to cope with.
IME it will blank out everything, like you are not really living life - so if you keep taking it (and it is highly addictive) before you know it you will have lost a big chunk - potentially years - out of your life.
I am not against medication in its place but I am very wary of diazepam.
Very sorry to hear how much of a bad time you are having.